# SDR SWAA075186

- Difficulty date: October 21, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N339SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24090
- Aircraft time: 64,048 hours, 58,268 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645262A
- Part serial: MS5319
- Condition: Delaminated
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND RT WING NR 5 SPOILER UPPER SURFACE DELAMINATED.  REMOVED AND REPLACED SPOILER PER MM.
